Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 29, NWS Norman, OK
NWS Norman, OK issued this river flood warning at May 19, 2017, 10:07 AM CDT for Major County, Woods County, Woodward County, Oklahoma. It took effect at May 19, 2017, 1:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2017, 10:07 AM CDT (15:07 UTC)
- In effect from
- May 19, 2017, 1:00 PM CDT
- Expired
- May 20, 2017, 1:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Major County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 73 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cimarron River near Waynoka (WANO2).
- Action stage
- 7.5 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07158000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 6:45 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, May 19, 6:45 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
645 AM CDT Fri May 19 2017
.AVIATION...
19/12Z TAFs. Widespread MVFR conditions expected most of forecast
period with IFR across west/northwest Oklahoma terminals through
this morning. Scattered TSRA will affect KLAW and KSPS this
morning with more widespread activity near frontal boundary this
afternoon and evening across all but far northwest Oklahoma.
&&
.PREV DISCUSSION... /issued 357 AM CDT Fri May 19 2017/
DISCUSSION...
Band of strong/severe storms just west and north of OKC, in
response to enhanced waa on nose of llj, continues to shift north
and east early this morning and is expected to weaken with time.
Another area of organized convection west of Abilene, TX forecast
to weaken through the morning but may work its way northward into
our Texas counties. This area of convection will make an already
moderate to low confidence forecast even more complicated.
Although there are model differences on timing and placement of
convection today, a common signal is for thunderstorm activity
to consolidate along a slow moving cold front this afternoon
through the evening hours. This line of storms will pose a
damaging wind and large hail threat. Higher end severe will be
possible with an discrete storms head of frontal boundary across
western north Texas and southwest-southcentral Oklahoma, primarily
very large hail. The ability to realize prefrontal convection
will be heavily dependent on evolution of West Texas storms
mentioned above. Latest swody1 also discusses these
uncertainties.
In addition to the severe potential through tonight, there is
still a concern for flash flooding to go along with mainstem river
flooding. We have trimmed off the western sections of the flood
watch where brevity of any heavy rain should preclude organized
areas of flooding.
Cooler and drier for much of the weekend before western periphery
of large upper trough swings through Monday and Tuesday. This will
be our next opportunity for organized thunderstorm activity.
Overall, rest of next week looks to be below average on
temperatures.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 77 53 70 50 / 70 90 10 0
Hobart OK 77 50 72 49 / 90 70 0 0
Wichita Falls TX 82 56 75 52 / 70 80 20 0
Gage OK 65 45 68 46 / 50 30 0 0
Ponca City OK 76 51 67 47 / 80 80 10 0
Durant OK 83 64 76 55 / 30 80 40 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ006>008-011>013-
017>020-023>032-037>048-050>052.
TX...Flood Watch through Saturday morning for TXZ085-086-088>090.
&&
26/11Hazardous weather outlook, May 19, 8:27 AM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 827 AM CDT Fri May 19 2017 OKZ004>048-050>052-TXZ083>090-201330- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 827 AM CDT Fri May 19 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .THUNDERSTORMS... There is an enhanced risk of severe thunderstorms today and tonight across portions of north Texas and southern Oklahoma. There is a slight risk of severe thunderstorms across much of the remainder of Oklahoma, except for northwest Oklahoma. LOCATION... The enhanced risk is south and east of a line from Knox City and Archer City to Burkburnett Texas to Walters and Chickasha to Holdenville Oklahoma. Surrounding the enhanced risk, there is also a slight risk across much of Oklahoma southeast of a line from Alva to Cheyenne to Erick Oklahoma, and also includes the remainder of western north Texas. TIMING... 11 AM to Midnight. IMPACTS... Hail up to the size of tennis balls, winds to 80 mph will be possible with the strongest storms, with the highest chances in the enhanced risk area. There is a low chance of tornadoes. Heavy rainfall will be possible over much of the risk areas. DISCUSSION... An area of showers and thunderstorms will move across portions of central and southern Oklahoma, and western north Texas this morning. Wind gusts up to 60 mph and hail up to the size of half dollars will be possible with the strongest storms this morning. A cold front over northwestern Oklahoma this morning will move slowly southeast today. Additional thunderstorms are expected to develop along the front early this afternoon and spread east as the front moves through Oklahoma and north Texas. The morning activity could have an impact on what happens this afternoon and evening but right now storms along the front are expected to develop into a line of thunderstorms with the potential of large hail, damaging winds, and very heavy rainfall. Isolated thunderstorms may also develop ahead of the front. If isolated storms do develop ahead of the front, there will be a low chance of a tornado with these storms in addition to very large hail, damaging wind and heavy rainfall. Thunderstorms will continue overnight, although the risk of severe weather will decrease late tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations during the day into this evening. .Flooding... More widespread heavy rainfall will be possible, especially this afternoon into tonight. This heavy rain could lead to flash flooding and river flooding in some locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .THUNDERSTORMS... Isolated thunderstorms will be possible in southeastern Oklahoma Saturday morning before moving out of the area. There will be chances of thunderstorms again Sunday night through Tuesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 19, 8:51 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
851 AM CDT FRI MAY 19 2017
OKZ039-044>046-TXZ090-191430-
Cotton OK-Stephens OK-Carter OK-Jefferson OK-Clay TX-
851 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR east central Cotton...south
central Stephens...southwestern Carter...Jefferson and northeastern
Clay Counties Until 930 AM CDT...
AT 848 AM CDT, strong thunderstorms were along a line extending from
5 miles east of Henrietta to 3 miles northeast of Terral, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Henrietta, Waurika, Healdton, Wilson, Ringling, Ryan, Byers, Terral,
Hastings, Addington, Sugden, Grady, Oscar, southeastern Waurika Lake
and Cornish.
LAT...LON 3369 9828 3426 9816 3432 9767 3422 9740
3407 9752 3407 9756 3402 9756 3396 9761
3399 9768 3394 9773 3392 9778 3389 9779
3389 9780 3385 9787 3389 9798 3364 9798
TIME...MOT...LOC 1348Z 212DEG 35KT 3381 9810 3392 9789
KURTZSpecial weather statement, May 19, 9:22 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
922 AM CDT FRI MAY 19 2017
OKZ023-035-037-038-044-191500-
Kiowa OK-Tillman OK-Cotton OK-Caddo OK-Comanche OK-
922 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR eastern Kiowa...northeastern
Tillman...western Cotton...southern Caddo and Comanche Counties Until
1000 AM CDT...
AT 919 AM CDT, strong non-thunderstorm wind gusts, out of the east
and southeast, are developing behind the eastward moving showers.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Lawton, Frederick, Walters, Cache, Elgin, Apache, Snyder, Geronimo,
Fletcher, Cyril, Grandfield, Sterling, Cement, Chattanooga, Randlett,
Mountain Park, Medicine Park, Indiahoma, Manitou and Devol.
This includes Interstate 44 between mile markers 4 and 67.
LAT...LON 3438 9906 3507 9883 3494 9809 3490 9809
3412 9845
TIME...MOT...LOC 1419Z 206DEG 36KT 3460 9854
KURTZSpecial weather statement, May 19, 9:27 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
927 AM CDT FRI MAY 19 2017
OKZ005>008-011>013-015-017>019-191515-
Major OK-Garfield OK-Kingfisher OK-Logan OK-Alfalfa OK-Dewey OK-
Woods OK-Kay OK-Grant OK-Blaine OK-Noble OK-
927 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR Major...Garfield...northern
Kingfisher...northwestern Logan...southern Alfalfa...northeastern
Dewey...southeastern Woods...southwestern Kay...southern Grant...
northern Blaine and northwestern Noble Counties Until 1015 AM CDT...
AT 924 AM CDT, strong thunderstorms were along a line extending from
5 miles north of Oakwood to 6 miles northwest of Hitchcock to 3 miles
northwest of Loyal to near Dover, moving northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Enid, Fairview, Hennessey, Helena, Waukomis, Okeene, Garber, Canton,
Lahoma, Covington, Billings, Ringwood, Dover, Drummond, Carmen, Cleo
Springs, Marshall, Longdale, Kremlin and Goltry.
LAT...LON 3662 9859 3665 9810 3665 9781 3661 9735
3587 9775 3593 9818 3593 9847 3592 9880
TIME...MOT...LOC 1424Z 203DEG 43KT 3601 9871 3601 9844 3601 9816 3599
9787
KURTZSpecial weather statement, May 19, 9:30 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
930 AM CDT FRI MAY 19 2017
OKZ039>042-045-046-050-191515-
Love OK-Stephens OK-Carter OK-Pontotoc OK-Garvin OK-Murray OK-
Jefferson OK-
930 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southeastern
Stephens...Carter...southwestern Pontotoc...Garvin...Murray and
northeastern Jefferson Counties Until 1015 AM CDT...
AT 929 AM CDT, strong thunderstorms were along a line extending from
3 miles southwest of Graham to near Ringling, moving northeast at 45
MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Pauls Valley, Sulphur, Davis, Lone Grove, Healdton, Wynnewood,
Wilson, Stratford, Maysville, Ringling, Roff, Springer, Elmore City,
Velma, Paoli, Katie, Fitzhugh, Dougherty, Foster and Tatums.
This includes Interstate 35 between mile markers 37 and 80.
LAT...LON 3411 9789 3485 9739 3483 9695 3470 9661
3450 9685 3450 9688 3448 9688 3399 9747
TIME...MOT...LOC 1429Z 218DEG 38KT 3430 9748 3418 9759
KURTZSpecial weather statement, May 19, 9:45 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
945 AM CDT FRI MAY 19 2017
OKZ024-025-027>030-191515-
Grady OK-Oklahoma OK-Pottawatomie OK-Canadian OK-Cleveland OK-
McClain OK-
945 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady...Oklahoma...
west central Pottawatomie...southeastern Canadian...Cleveland and
northwestern McClain Counties Until 1015 AM CDT...
AT 943 AM CDT, An area of strong, non-thunderstorm wind gusts, out
of the east and southeast, will develop behind the exiting rain
showers.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Oklahoma City, Norman, southern Edmond, Moore, Midwest City, Del
City, Newcastle, Blanchard, Bethany, Mustang, Choctaw, Warr Acres,
The Village, Noble, Tuttle, Harrah, Slaughterville, Spencer, Nichols
Hills and Jones.
This includes the following highways...
Interstate 35 between mile markers 99 and 141.
Interstate 40 between mile markers 140 and 176.
Interstate 44 between mile markers 98 and 139.
Interstate 240 between mile markers 1 and 16.
LAT...LON 3566 9744 3549 9717 3522 9695 3503 9757
3534 9786
TIME...MOT...LOC 1443Z 235DEG 41KT 3534 9773 3514 9754
KURTZSpecial weather statement, May 19, 10:03 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1003 AM CDT FRI MAY 19 2017
OKZ006>008-011>013-191545-
Major OK-Garfield OK-Alfalfa OK-Kay OK-Grant OK-Noble OK-
1003 AM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Major...Garfield...
Alfalfa...western Kay...Grant and northwestern Noble Counties Until
1045 AM CDT...
AT 1000 AM CDT, strong thunderstorms were along a line extending from
3 miles northeast of Cleo Springs to near Carrier to 4 miles
southwest of Kremlin to 3 miles northwest of Breckenridge to near
Fairmont, moving north at 55 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Enid, Blackwell, Tonkawa, Cherokee, Medford, Helena, Pond Creek,
Garber, Lahoma, Covington, Billings, Ringwood, Lamont, Carmen,
Wakita, Cleo Springs, Kremlin, Goltry, Breckenridge and Meno.
This includes Interstate 35 between mile markers 209 and 236.
LAT...LON 3690 9715 3623 9760 3637 9787 3638 9850
3700 9838 3700 9729
TIME...MOT...LOC 1500Z 199DEG 47KT 3644 9839 3650 9805 3652 9790 3646
9780 3637 9766
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| May 18, 7:13 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 32 min |
| May 18, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 45 min |
| May 18, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 29 min |
| May 18, 7:18 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| May 18, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 51 min |
| May 18, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 33 min |
| May 18, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more | 41 min |
| May 18, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 65 min |
| May 18, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| May 18, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| May 18, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 50 min |
| May 18, 8:00 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Jefferson, Love, Murray and 2 more | 48 min |
| May 18, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 44 min |
| May 18, 8:19 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Stephens | 3 hr |
| May 18, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 51 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| May 18, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| May 18, 8:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 18, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 30 min |
| May 18, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Garvin, Hughes, Johnston, Murray and 1 more | 52 min |
| May 18, 8:56 PM CDT | Special Weather Statement | OUN | Alfalfa | 49 min |
| May 18, 8:58 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| May 18, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 52 min |
| May 18, 9:11 PM CDT | Areal Flood Advisory | OUN | Carter, Murray | 3 hr |
| May 18, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 18, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 43 min |
| May 18, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 27 min |
| May 18, 9:39 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| May 18, 9:40 PM CDT | Tornado Warning | OUN | Jefferson | 20 min |
| May 18, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Marshall, Murray, Pontotoc | 42 min |
| May 18, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 39 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 35 min |
| May 18, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 46 min |
| May 18, 10:14 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Hughes, Johnston, Murray, Pontotoc | 3 hr |
| May 18, 10:21 PM CDT | Special Weather Statement | OUN | Grant | 24 min |
| May 18, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 49 min |
| May 18, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 50 min |
| May 18, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 40 min |
| May 18, 10:54 PM CDT | Tornado Warning | OUN | Carter, Love | 36 min |
| May 18, 11:06 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 11 min |
| May 18, 11:20 PM CDT | Tornado Warning | OUN | Love, Marshall | 25 min |
| May 18, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 49 min |
| May 18, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 43 min |
| May 18, 11:41 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 34 min |
| May 19, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 23 min |
| May 19, 12:35 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 19, 1:05 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 19, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 47 min |
| May 19, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more | 50 min |
| May 19, 2:16 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 23 hr |
| May 19, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more | 49 min |
| May 19, 2:32 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 118 min |
| May 19, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 45 min |
| May 19, 3:37 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 113 min |
| May 19, 6:44 AM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| May 19, 6:57 AM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| May 19, 8:04 AM CDT | Special Weather Statement | OUN | Caddo | 41 min |
| May 19, 8:31 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 44 min |
| May 19, 8:51 AM CDT | Special Weather Statement | OUN | Jefferson | 39 min |
| May 19, 9:22 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 38 min |
| May 19, 9:27 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher, Major | 48 min |
| May 19, 9:30 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Murray, Pontotoc | 45 min |
| May 19, 9:45 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 30 min |
| May 19, 10:03 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant | 42 min |
| May 19, 11:15 AM CDT | Special Weather Statement | OUN | Hughes | 45 min |
| May 19, 11:19 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 26 min |
| May 19, 12:05 PM CDT | Special Weather Statement | OUN | Cotton | 25 min |
| May 19, 12:44 PM CDT | Special Weather Statement | OUN | Garvin | 46 min |
| May 19, 2:07 PM CDT | Special Weather Statement | OUN | Cotton, Jefferson | 38 min |
| May 19, 2:53 PM CDT | Special Weather Statement | OUN | Cotton | 67 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 45 min |
| May 19, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 19, 3:28 PM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 19, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Tillman | 54 min |
| May 19, 3:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 19, 3:56 PM CDT | Special Weather Statement | OUN | Carter | 34 min |
| May 19, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| May 19, 4:19 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 23 min |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.